# SDR AALA201710099007

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 69,494 hours, 26,306 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lockpin
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOES NOT ARM.  FOUND PIN JAMMING DOOR,  SECURED RIGHT OVERWING EMERGENCY EXIT DISARM PIN IAW AMM.
